# SDR MALA954706

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3360 - AFTER THE LANDING GEAR WAS RETRACTED ON TAKEOFF FROM DTW, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL ADJUSTED THE NOSE GEAR UP POSITION SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
